# SDR CA190724008

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 305363001
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, SMOKE BECAME EVIDENT IN THE CABIN/COCKPIT. PAN DECLARED, AND THE AIRCRAFT LANDED AT THE DESTINATION AIRPORT PER QUICK REFERENCE HANDBOOK PROCEDURES. ON TROUBLESHOOTING EGR CARRIED OUT, OIL WETNESS FOUND ON COWL POST RUN AND SMOKE IN CABIN ON BLEED SELECTION. (TC# 20190724008)
